教師資料查詢 | 類別: 期刊論文 | 教師: 劉寅春 Peter Liu (瀏覽個人網頁)

標題:Chaotic Control using Fuzzy Model-Based Methods
學年90
學期2
出版(發表)日期2002/03/01
作品名稱Chaotic Control using Fuzzy Model-Based Methods
作品名稱(其他語言)
著者劉寅春; Lian, K.Y.; Wu, T.C.; Lin, W.C.
單位淡江大學電機工程學系
出版者
著錄名稱、卷期、頁數Int’l. J. of Bifurcation and Chaos 12(8), pp.1827-1842
摘要In this paper, we propose a fuzzy tracking control for chaotic systems with immeasurable states. First we represent the chaotic and reference systems into T–S fuzzy models. Some properties concerning the premise variable selection and controller placement for chaotic systems are discussed. When considering immeasurable states, an observer is designed along with the controller to track a reference model which is a fixed point, a stable nonlinear system, or a chaotic system. For different premise variables between the plant and reference models, a robust approach is used to deal with the problem. The conditions for dealing with the stability of the overall error system are formulated into LMIs. Since the simultaneous solution to both the controller and observer gains with disturbances are not trivial, a two-step method is utilized. The methodology proposed above is applied to both continuous-time and discrete-time chaotic systems. Two well-known examples, the Chua's circuit for continuous-time and Hénon map for discrete-time, are used in numerical simulations and DSP-based experiments. The results verify the validity of theoretical derivations.
關鍵字Chaotic control;T-S fuzzy model;fuzzy observer;linear matrix inequalities
語言英文
ISSN
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!